Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Dark brown spotting before periods, delayed periods. Negative pregnancy test. Advise and opinion?

I had some regular dark brown spotting starting on 5/22, this is pretty normal for me right before my period. I was due to start my period on 5/25. I have not started my period and the spotting has cleared up to a very very light brown only when i wipe. almost like I have dark urine and not discharge . My period has not started. I took a PG test this morning and it said negative, should i see my OBGYN?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You may be having progesterone hormonal deficiency which causes spotting before periods Your ovulation may not be regular so progesterone production will be less leading to irregular spotting premenstrually Drink plenty of water which will clear your urine You can wait for 1 week to see if your period will come normally if not see a gynea to get your periods regularied
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor